# SDR 96UAL900424

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825G
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

PER CREW, FELT SUDDEN BUMP IN FLIGHT AND NR 1 GENERATOR DRIVE LIGHT ILLUMINATED AND BREAKER OFF.  NUMEROUS EICAS MESSAGES.  DIVERTED TO SLC.  *S/D*  FOUND INTEGRATED DRIVE GENERATOR FAILED.  REPLACED GENERATOR, CHECKS OK.
